MathSciNet Relay Station
MathSciNet bibliographic data
MR568462 (81g:10034) 10B16 (10F45)
Győry, K.; Papp, Z. Z. On discriminant form and index form equations. Studia Sci. Math. Hungar. 12 (1977), no. 1-2, 47–60 (1980).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement